# SDR 97ZZZX3885

- Difficulty date: August 1, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: AHA2063
- Condition: Cracked
- Location: Mlg
- Component: Dunlop
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS FOUND USING MAGNAFLUX ED 530 EDDY CURRENT TESTER.  NEED TO REMOVE BOLT, KEY WAY, AND KEEPER TO SEE CRACKS ON S/N WHEEL SH027.  CRACKS WERE FOUND ON 6 OF THE BOLT HOLES AND ON W/N SB097.  CRACKS FOUND ON 4 OF THE BOLT HOLES.  APPROXIMATELY 250 LANDINGS.
